# SDR SWAA020605

- Difficulty date: March 21, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- Aircraft time: 53,644 hours, 56,594 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546569
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SKIN REPAIR, FOUND BELL FRAME CRACKED AT BS 907, STR 21R.  REPAIRED FRAME PER SRM.
